A note on stable point processes occurring in branching Brownian motion

Abstract : We call a point process $Z$ on $\mathbb R$ \emph{exp-1-stable} if for every $\alpha,\beta\in\mathbb R$ with $e^\alpha+e^\beta=1$, $Z$ is equal in law to $T_\alpha Z+T_\beta Z'$, where $Z'$ is an independent copy of $Z$ and $T_x$ is the translation by $x$. Such processes appear in the study of the extremal particles of branching Brownian motion and branching random walk and several authors have proven in that setting the existence of a point process $D$ on $\mathbb R$ such that $Z$ is equal in law to $\sum_{i=1}^\infty T_{\xi_i} D_i$, where $(\xi_i)_{i\ge1}$ are the atoms of a Poisson process of intensity $e^{-x}\,\mathrm d x$ on $\mathbb R$ and $(D_i)_{i\ge 1}$ are independent copies of $D$ and independent of $(\xi_i)_{i\ge1}$. In this note, we show how this decomposition follows from the classic \emph{LePage decomposition} of a (union)-stable point process. Moreover, we give a short proof of it in the general case of random measures on $\mathbb R$.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00564630
Contributor : Pascal Maillard <>
Submitted on : Sunday, January 20, 2013 - 2:33:33 PM
Last modification on : Wednesday, May 15, 2019 - 4:02:56 AM
Long-term archiving on: Sunday, April 21, 2013 - 3:52:25 AM

Files

stable.pdf
Files produced by the author(s)

Identifiers

Citation

Pascal Maillard. A note on stable point processes occurring in branching Brownian motion. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (5), pp.1-9. ⟨10.1214/ECP.v18-2390⟩. ⟨hal-00564630v2⟩

Share

Metrics

Record views

232

Files downloads

483